FUNCTORIALITY PROPERTIES OF THE DUAL GROUP

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Knop F
Zeitschrift: Documenta Mathematica
Jahr der Veröffentlichung: 2019
Band: 24
Seitenbereich: 47-64
ISSN: 1431-0643


Abstract

Let G be a connected reductive group. Previously, it was shown that for any G-variety X one can define the dual group G(X)(V) which admits a natural homomorphism with finite kernel to the Langlands dual group G(V) of G. Here, we prove that the dual group is functorial in the following sense: if there is a dominant G-morphism X -> Y or an injective G-morphism Y -> X then there is a unique homomorphism with finite kernel G(X)(V) -> G(X)(V) which is compatible with the homomorphisms to G(V).


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Knop, Friedrich Prof. Dr.
Lehrstuhl für Mathematik (Algebra und Geometrie)


Zitierweisen

APA:
Knop, F. (2019). FUNCTORIALITY PROPERTIES OF THE DUAL GROUP. Documenta Mathematica, 24, 47-64.

MLA:
Knop, Friedrich. "FUNCTORIALITY PROPERTIES OF THE DUAL GROUP." Documenta Mathematica 24 (2019): 47-64.

BibTeX: 

Zuletzt aktualisiert 2019-04-06 um 16:37